# SDR 99T64R236AR

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 9753263519
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0164 - 5 INCH CRACK IN PYLON CAP FORMER 2ND SECTION NR 1 PYLON STA YN 190.  FABRICATED REPLACEMENT PART PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  INSTALLED IAW DC-8 SRM 51-1-21.  REF:  ARROW AIR, ARWA.  (X)
